# SDR HNAA2018011600006

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 54,498 hours, 65,747 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRAULIC QTY ZERO AFTER TAKE OFF. RETURNED TO FIELD.   R & R THE RT NOSE GEAR DRAG STRUT ACTUATOR LINE, SERVICED AND BLED THE HDYRAULIC SYSTEM . GROUND RUNS AND LEAK CHECKED GOOD.
